# SDR SWAA2023021088580

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 540 BTW BL 0 TO RBL 24.75 CENTER SECTION 2022-708625<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 540 BTW BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02;DWG 143A0060 SHEET 46 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 540 BTW BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02;DWG 143A0060 SHEET 46 REV - SEE INDIVIDUAL SIGN OFF BELOW. RII
